Hi all, I’ve been taking Nortriptyline for 6 years and it still seems effective. I am now down to 25 mgs daily from 75 mgs for years. Anyway, just recently and often upon receiving a new bottle, I feel really strange and my heart starts jumping and speeds up right after I take it at bedtime. It’s kind of scary and makes me anxious when trying to go to sleep. By the morning though I feel pretty normal. This symptom has come and gone over a few months and a few bottles of medication. I’ve mentioned to Dr and pharmacist and neither seem to know or understand why. Same med. Same manufacturer. Same me. Anyone else?
You need to keep a diary note. If it only ever happens after receipt of a new bottle then IMO it could just be Anxiety. Somewhere deep in your subconscious your brain is suspicious of the change. Body Anxiety is where your body acknowledges this ahead of your brain. I’ve been there.
Otherwise it is a manifestation of one of the drugs known side effects. Surprisingly side effects can occur at any stage not just on start up. You say ‘Same med. Same manufacturer. Same me’ but you can never be absolutely sure on the last point there. Some minor change may have occurred to your hormones maybe or some other sensitivity. Failing that we are all getting older every day and very gradually physiological changes must occur.